If you don't rem me.. I am a seven year in July Stage IV colon cancer survivor. My husband got dx in 2008, he had a liver resection last April and was NED until he had a PET/CT in Nov. it showed some very small spots on his lungs, they didn't light on the PET .. so our onc watched them for a month and they got slightly larger, she put him on Folfiri and Avastin, which he has been taking since Dec. Last Thurs morning, he couldn't breathe when he woke up, and sounded like his lungs were filled with fluid, he went to the hospital by ambulance, and was very grey looking and hardly breathing, they got him stabilized, and put him ICU for three days,, seems he had a heart attack, and congestive heart failure that they say is from the Avastin.. by the way it shrunk the lung tumors.. he had quadrouple bypass on his heart in 1998, and a cath last year, and all was fine. They said his heart is only pumping about 22 percent right now.. needless to say, he is very weak and tired.. The doc says it may come back once the chemo wears off .. just wondered if anyone else has had this bad experience??